Chest pains, veins disappearing. Did not read anything about this despite research prior to taking. Am I dying, or just an idiot? Maybe both?

Questions and AnswersCategory: QuestionsChest pains, veins disappearing. Did not read anything about this despite research prior to taking. Am I dying, or just an idiot? Maybe both?
ProMonkey asked 1 year ago

I took some mod (not prescribed) yesterday morning (2x 100mg spaced by a few hours) and this morning (1x 100mg). I bought it from a typical online source and had SkyPax pass it along to where I’m residing at the moment. I have no moral issue with liberal drug use, but I would not ordinarily do something like that just because it seems like a bad idea to self-medicate based on nothing but Google-derived wisdom (along with risks of buying online etc.). I’ll very briefly explain why I did decide to do this later, but first my worrying (terrifying?) symptoms. Yesterday I was having some odd chest sensations and minor pain, mainly on my left side, although the odd pang on the right side persuaded me it wasn’t heart-related. Today I am having yet more predominantly left-side chest pains. Maybe it’s psychological to some extent, but, for example, just half an hour ago it really felt odd/painful with every step I took and I was walking slowly in fear/pain like an old man to get to some café where I’m typing this out now. Since I was freaking out, I dropped by a pharmacy on the way here to check my blood pressure (my lower range was ~80, upper ~120, i.e. normal, but pulse 111, i.e. abnormal, which is confusing since I had understood mod could have the opposite effect, that is, high blood pressure normal pulse). Right after taking mod again this morning, I noticed that my typically highly visible and protruding veins (mainly on hands and feet, but also on other areas) seemed (and still seem, to only a slightly lesser extent) highly narrowed and more deeply embedded in my limbs, if that makes any sense (i.e. not protruding anywhere near as much as usual). I’ve basically had a bad year with a million things piling up at once, and at the same time this year has been the most intense in terms of all the stuff I have had to do. I’ve been in a particularly regimented environment lately (by my lax standards), so it came to my attention that I’m really abnormally tired (before I’d just think of myself as very lazy, because my life was less regimented and so I assumed my tiredness was linked to my choices rather than considering any underlying cause of my involuntary, constant tiredness). So I did a series of tests. All that really came up was low vitamin D, so I’ve been taking a bunch of that, also with calcium for other reasons, but this seems fairly normal/minor. I slowly narrowed possibilities down to narcolepsy or something similar. I’m in a country where I’d have to be hospitalised for two days to carry out the necessary tests (sleep latency and polysomnography). I’m lucky I met a guy willing to arrange this so it’d be free for me, but I have a bunch serious deadlines coming up. That’s why I decided to just go for it (buying/taking the mod) and do the proper tests afterwards. I hoped taking this would help me a little to be efficient and get work that’s piled up for a range of unexpected reasons out of the way, but instead I’m wasting the precious time I have left worrying I’ll have a heart attack. It’s all due so fucking soon (ahhhh!). Pretty dumb stuff. So let me know your thoughts, O wise internet community, because I’m too embarrassed to consult a professional right now and think I may be overreacting. Will I die? Am I just being an idiot? Maybe both? I essentially want to gauge the risks and get a sense of how (ab)normal this all is. I’d better try and channel whatever’s left of my last dose onto some of this urgent work, and I’ll check out responses once in a while. I appreciate it if you suffered through this whole post, since I’m really quite worried. Cheers.   Oh!  I almost forgot a highly relevant point! I did an ECG for the first time ever some months ago, for unrelated reasons. It indicated heart problems (LVH), which is worrying since regardless of low ECG test sensitivity, it has good specificity from what I’ve read. So I was automatically referred for an echocardiography, which the doctor said looked fine. She seemed surprised some skinny, healthy-looking young guy had been sent in, but I suppose it’s standard if the ECG detects abnormalities (I’m no expert, but it seemed pretty abnormal that the separate lines from the ECG results were crashing into each-other, overlapping). Anyways, again, the doc said that the supposedly much more accurate echocardiography looked fine. But last night I Google translated (I’m in a foreign country this year and I haven’t learned the language) the document she gave me while I was worried by the chest sensations/pains. It did seem largely ok, (I confirmed the various indicated measurements online and they all seemed within normal limits). Not all of it seemed great though. The more worrying parts of the dodgy translation read: “Flake mitral value with minor degenerative changes, the correct moveable (?), without features of prolapse, trace mitral regurgitation, while the valves morphologically and functionally correct”. She goes on to say “Slightly limp septum without any signs of leakage”. Other stuff she says seems fine. She didn’t mention any of this shit to me, by the way. It doesn’t seem terrible, but not great for some young guy either presumably, and it’s worrying me in connection with the mod since it’s contraindicated if you have mitral issues or LVH. Again, though, she said no LVH and that it generally looks fine. She knew nothing about the possibility of me taking mod then, since neither did I. I just went to some public bathrooms before sending this and walking still feels funny to my left chest area. It gets especially dodgy raising/moving my left arm. Hopefully I won’t be replying from a hospital! I’d really appreciate any ideas as to the risk/(ab)normality of this situation.